# SDR IPXA2022030579761

- Difficulty date: February 22, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Ctr Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4UPPER CTR AUX TANK HAS CRACK ON A INCOMING SPLCE REPAIR ON STRINGER 48 REPAIR ZEE AT SPLICE LOCATION STA XCW-17 AND XCW=17.REMOVED,FAB, REPAIRED THE CRACK ON STRINGER 48 REPAIR ZEE AT STA XCW=-17 AND XCW=17 IAW VTSAA EA 011-5710-01-A9491 REV I/R AND UPS EO MD11-5710-82992-A AND FAA FORM 8100-9 SIGNED BY M. NOMURA (AR-605404) DATED 04/28/16 (MAJOR)
